User menu

Symplectic connections

Bibliographic reference Bieliavsky, Pierre ; Cahen, M ; Gutt, S ; Rawnsley, J ; Schwachhofer, L. Symplectic connections.20th International Workshop on Differential Geometric Methods in Theoretical Mechanics (Ghent(Belgium), Aug 21-27, 2005). In: International Journal of Geometric Methods in Modern Physics, Vol. 3, no. 3, p. 375-420 (2006)
Permanent URL http://hdl.handle.net/2078.1/60008
  1. Albuquerque R., Rawnsley J., Twistor theory of symplectic manifolds, 10.1016/j.geomphys.2005.01.007
  2. Baguis P., Cahen M., 10.1023/a:1017997608735
  3. Bieliavsky Pierre, Strict Quantization of Solvable Symmetric Spaces, 10.4310/jsg.2001.v1.n2.a4
  4. Bieliavsky P., Rooman M., Spindel Ph., Regular Poisson structures on massive non-rotating BTZ black holes, 10.1016/s0550-3213(02)00867-2
  5. Bieliavsky P., J. High Energy Phys., 031
  6. Bieliavsky Pierre, Maeda Yoshiaki, 10.1023/a:1022211827438
  7. Bieliavsky Pierre, Massar Marc, 10.1023/a:1013318508043
  8. Bochner S., Curvature and Betti Numbers. II, 10.2307/1969353
  9. Bourgeois F., Cahen M., A variational principle for symplectic connections, 10.1016/s0393-0440(98)00059-x
  10. Bryant Robert L., Two exotic holonomies in dimension four, path geometries, and twistor theory, 10.1090/pspum/053/1141197
  11. Bryant Robert L., 10.1090/s0894-0347-01-00366-6
  12. Boubel Charles, SYMPLECTIC CONNECTIONS WITH A PARALLEL RICCI CURVATURE, 10.1017/s0013091502000688
  13. Cahen Michel, Gutt Simone, Rawnsley John, 10.1023/a:1007687401567
  14. M. Cahen, S. Gutt and J. Rawnsley, Poisson Geometry, Banach Center Publications 51 (Polish Acad. Sci., Warsaw, 2000) pp. 31–41.
  15. Cahen M., Gutt S., Horowitz J., Rawnsley J., Homogeneous symplectic manifolds with Ricci-type curvature, 10.1016/s0393-0440(00)00058-9
  16. Cahen M., The Breadth of Symplectic and Poisson Geometry (2004)
  17. Chi Quo-Shin, Merkulov Sergey A., Schwachhöfer Lorenz J., On the existence of infinite series of exotic holonomies, 10.1007/s002220050104
  18. Connes Alain, Dubois-Violette Michel, 10.1007/s00220-002-0715-2
  19. Connes Alain, Landi Giovanni, Noncommutative Manifolds, the Instanton Algebra¶and Isospectral Deformations, 10.1007/pl00005571
  20. Fedosov Boris V., A simple geometrical construction of deformation quantization, 10.4310/jdg/1214455536
  21. Flato M., C. R. Acad. Sci. Paris I Math., 283, 19
  22. Gelfand Israel, Retakh Vladimir, Shubin Mikhail, Fedosov Manifolds, 10.1006/aima.1998.1727
  23. Gutt Simone, Rawnsley John, Natural Star Products on Symplectic Manifolds and Quantum Moment Maps, 10.1023/b:math.0000017717.51035.f1
  24. Kamishima Yoshinobu, Uniformization of Kähler manifolds with vanishing Bochner tensor, 10.1007/bf02392648
  25. Kobayashi S., Foundations of Differential Geometry (1963)
  26. Kostant B., The Breadth of Symplectic and Poisson Geometry (2004)
  27. Lichnerowicz André, Déformations d'algèbres associées à une variété symplectique (les $*_\nu $-produits), 10.5802/aif.865
  28. McDuff D., Introduction to Symplectic Topology (1998)
  29. Merkulov Sergei, Schwachhofer Lorenz, Classification of Irreducible Holonomies of Torsion-Free Affine Connections, 10.2307/121098
  30. O'Brian N. R., Rawnsley J. H., Twistor spaces, 10.1007/bf00054490
  31. Palais Richard S., The principle of symmetric criticality, 10.1007/bf01941322
  32. Rieffel M. A., Mem. Amer. Math. Soc., 106
  33. Schwachhöfer L., Math. Zeit., 238, 655
  34. Schwachhöfer Lorenz J., Connections with Irreducible Holonomy Representations, 10.1006/aima.2000.1973
  35. Vaisman Izu, Symplectic curvature tensors, 10.1007/bf01339231
  36. Weinstein Alan, Traces and triangles in symmetric symplectic spaces, 10.1090/conm/179/01945